Halloween Candy: Black Licorice Can Cause Severe Health Problems

Love black licorice?

If you’re 40 or over and can’t wait to get your hands… ahem… mouth… on some black licorice this Halloween, Perezhiltom.com reports the FDA warns you should steer-clear, or minimize their daily intake to 2 ounces.

Black licorice contains the sweetening compound glycyrrhizin, which can cause your potassium levels to drop… severely!

Such a drop can cause the following:

  • abnormal heart rhythms,
  • elevated blood pressure
  • edema
  • lethargy
  • even congestive heart failure!

On the above notes, why take a chance? There are plenty of other tasty choices this Halloween.

More from Blake Powers
Comments

Leave a Reply

Please log in using one of these methods to post your comment:

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

More From 98.7 KLUV

Radio.com App
K-LUV Our Newsletter!
KLUV World Tour

Listen Live